The Arthur E. Schwarting Symposium is an educational conference focused on pharmacy practice for pharmacists in many settings.
This year's sympoisum had an overall topic of Drug Induced Disease from a Patient Safety perspective. This presentation deals with drug induced diabetes complications.
|· List major causative medications leading to hyperglycemia and diabetes mellitus and their putative mechanisms|
|· Describe clinical manifestations of medication-induced hyperglycemia|
|· Identify preventive and management strategies for medication-induced hyperglycemia|
Released: May 13, 2021
Expires: May 13, 2024
ACPE UAN Codes
1.0 hours of CE
|The University of Connecticut School of Pharmacy is accredited by the Accreditation Council for Pharmacy Education as a provider of continuing pharmacy education.|
Pharmacists and Pharmacy Technicians are eligible to participate in this application-based activity and will receive 1.0 CE Hour for completing the activity (ACPE UAN 0009-0000-21-009-H05-P), passing the quiz with a grade of 70% or better, and completing an online evaluation. Statements of credit are available via the CPE Monitor online system and your participation will be recorded with CPE Monitor within 72 hours of submission.
Devra Dang, PharmD., BCPS, CDE, FNAP
Associate Clinical Professor
University of Connecticut School of Pharmacy
Dr. Dang has no financial relationships with any ineligible company associated with these presentations.
The material presented here does not necessarily reflect the views of The University of Connecticut School of Pharmacy or its co-sponsor affiliates. These materials may discuss uses and dosages for therapeutic products, processes, procedures and inferred diagnoses that have not been approved by the United States Food and Drug Administration. A qualified health care professional should be consulted before using any therapeutic product discussed. All readers and continuing education participants should verify all information and data before treating patients or employing any therapies described in this continuing education activity.